What causes smelly urine,dry mouth,diarrhea and fatigue?
User rating for this question
I am wonderig if I should be concerned about some symptoms I am showing. Dark yellow, strong smelly urine Using bathroom maybe 4 times a day Mouth feels dry but XXXXXXX is frothy white Habe diherra after every time I eat Not energy to walk across the house amd feeling very tired What could be the cause and should I see medical attention right away?
Posted Wed, 29 Jan 2014 in General Health
Answered by Dr. Vasudha Jayant Athavale 1 hour later
Brief Answer: Fluid replacement & physician's advice would help Detailed Answer: Hi XXXX Diarrhea is watery stools usually after each feed. It depletes water from body & hence causes drained out feeling. I understand your concern. All the symptoms you have (strong & concentrated urine, less frequency of urine, frothy saliva, dry mouth, tiredness, lack of energy.) are secondary to loss of body fluids due to the diarrhea. I am concerned with these symptoms. The prime need of the moment is water replacement. Please try to take lot of fluids with sugar & salt- in form of ORT (oral rehydration therapy) available over counter, lemon water with sugar & salt, butter milk, coconut water, black tea/coffee . Some times IV fluids are needed in such a condition you need your doctor's help. So if you don't feel better with oral feeds, I recommend to visit the ER at the earliest. Diarrhea can arise from many causes, the once you need to consider are- - Bowel infection (Viral, bacterial, amebic, parasitic) - Allergies to food, - Nervous diarrhea, -Malabsorption, -Irritable bowel syndrome Some times diseases of large intestines, cron’s disease, ulcerative colitis, Hyperthyroidism can cause diarrhea. Mostly diarrhea is a self limiting condition & can be managed by the medicines available over the counter. Along with fluid replacement. But the conditions not controlled within 3 days Or conditions with symptoms of dehydration DO NEED A PHYSICIAN"S ADVICE. In the nut shell, I would advice you to start with fluid replacement right away, & consult your physician for - - IV fluids if necessary, - Investigations to pin point the causative factor, - Advice for corresponding antibiotics as per diagnosis. I hope the information given is informative & helpful to you. I would be happy to help you in case of follow up query. Thanks.
People also viewed
- Groin pain after hiking
- Hard to pee after hernia surgery
- What could cause fatigue
- Mild renal impairment
- What causes fatigue and tiredness
- What causes smelly urinedry mouthdiarrhea and fatigue
- Urning sensation after haemoglobin injection
- Gall bladder scan
- Red hard lump after an injection
- What causes nausea and fatigue
- What happens after taking pinworm medicine
- Copd inhalers free
- What causes fatigue and dizziness
- Bladder infections women
- Not finish antibiotics